MAUDE Adverse Event Report: QUEST MEDICAL, INC. Q2 MULTIPORT EXTENSION SET - 10 INCH; INTRAVASCULAR ADMINISTRATION SET

QUEST MEDICAL, INC. Q2 MULTIPORT EXTENSION SET - 10 INCH; INTRAVASCULAR ADMINISTRATION SET
Model Number 9520
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Quest medical, inc.Has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Quest medical, inc.Defers to the patient's physician regarding medical history.
 
Event or Problem Description
The product distributor reported an issue encountered by the clinician while using the intravascular administration extension set.The report details stated that "air was entering thru distal end of manifold." follow-up with the complainant found that there were no patient complications and another device was used instead.The device was returned to the manufacturer for evaluation.``.
 
Additional Manufacturer Narrative
The alleged complaint condition could not be duplicated in the sample device nor in devices from the same lot tested.It is possible that the clinician did not prime the side ports first then the main central port.

Brand Name
Q2 MULTIPORT EXTENSION SET - 10 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6169977
Report Number1649914-2016-00067
Device Sequence Number13642290
Product Code FPA
UDI-Device Identifier00634624952003
UDI-Public00634624952003
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K151079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/11/2019
Device Model Number9520
Device Lot Number0518216G06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date01/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;